| Model Number |
434890 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The pk papyrus covered stent system was selected for treatment of a type i perforation which progressed to type iii in the proximal lcx.The perforation occurred during implantation of a des.After introduction of the pk papyrus, the stent dislodged from the balloon due to the calcified lesion.Another pk papyrus was used and the perforation was successfully sealed.The event was rated by the physician as not device or procedure related.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form) and the production documentation were reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in?process and final inspection.Based on the provided documentation and the conducted review, no manufacturing related root cause could be identified.The most probable root cause for the reported event is related to the patients anatomy (i.E.Calcified target lesion).The treating physician rated the outcome as both no device- and no procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.